# SDR SWAA032634

- Difficulty date: December 1, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N676SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23288
- Aircraft time: 56,086 hours, 47,287 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 6547978
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CREASE BEAM CORRODED AT BS 727C+8, LT SIDE, BS 727B+8, RT SIDE.  REPAIRED CREASE BEAM SECTIONS PER SRM.
